View : 41 Download: 0

Simplicity of heads and socles of tensor products

Title
Simplicity of heads and socles of tensor products
Authors
Kang, Seok-JinKashiwara, MasakiKim, MyunghoOh, Se-jin
Ewha Authors
오세진
SCOPUS Author ID
오세진scopus
Issue Date
2015
Journal Title
COMPOSITIO MATHEMATICA
ISSN
0010-437XJCR Link

1570-5846JCR Link
Citation
COMPOSITIO MATHEMATICA vol. 151, no. 2, pp. 377 - 396
Publisher
CAMBRIDGE UNIV PRESS
Indexed
SCI; SCIE; SCOPUS WOS
Document Type
Article
Abstract
We prove that, for simple modules M and N over a quantum affine algebra, their tensor product M circle times N has a simple head and a simple socle if M circle times M is simple. A similar result is proved for the convolution product of simple modules over quiver Hecke algebras.
DOI
10.1112/S0010437X14007799
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE